Lemsip Max Cold & Flu Lemon Hot Drink, 10 Sachets, Contains Paracetamol, For Fever, Headaches, Body Aches, Blocked Nose, Sore Throat Relief

£9.9
FREE Shipping

Lemsip Max Cold & Flu Lemon Hot Drink, 10 Sachets, Contains Paracetamol, For Fever, Headaches, Body Aches, Blocked Nose, Sore Throat Relief

Lemsip Max Cold & Flu Lemon Hot Drink, 10 Sachets, Contains Paracetamol, For Fever, Headaches, Body Aches, Blocked Nose, Sore Throat Relief

RRP: £99
Price: £9.9
£9.9 FREE Shipping

In stock

We accept the following payment methods

Description

Each sachet contains approximately 2.6g of carbohydrate. Patients with rare hereditary problems of fructose intolerance, glucose- galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine. Paracetamol is generally considered safe for use during pregnancy. However, phenylephrine has blood vessel constricting effects that could restrict blood supply to the placenta, or cause problems for women with a history of pre-eclampsia. As a result, this medicine is not usually recommended for use by women who are pregnant. Seek further medical advice from your doctor, pharmacist or midwife. If you have questions, please speak to your healthcare professional and report any adverse reactions via theu202fYellow Card scheme.'

Treatment with activated charcoal should be considered if the overdose has been taken within 1 hour. Plasma paracetamol concentration should be measured at 4 hours or later after ingestion (earlier concentrations are unreliable). Treatment with N-acetylcysteine may be used up to 24 hours after ingestion of paracetamol, however, the maximum protective effect is obtained up to 8 hours post-ingestion. The effectiveness of the antidote declines sharply after this time. If required the patient should be given intravenous N-acetylcysteine, in line with the established dosage schedule. If vomiting is not a problem, oral methionine may be a suitable alternative for remote areas, outside hospital. Management of patients who present with serious hepatic dysfunction beyond 24 hours from ingestion should be discussed with the NPIS or a liver unit.

Will you be claiming the VAT back?

The combination of active ingredients in Lemsip max sinus sachets helps to relieve the symptoms of colds and flu. How do I take it? This means you could get the same effect for a fraction of the price by taking paracetamol and drinking any hot drink.

Empty the contents of the sachet into a cup. Add half a cup of hot (not boiling) water and stir to dissolve. You can add cold water and sugar if you want before drinking. Don't take Beechams cold & flu sachets if you're taking any of the following medicines, because the combination may increase your blood pressure: If you're taking medicines for high blood pressure you shouldn't take Beechams cold & flu, because the decongestant may make your blood pressure medicine less effective. A wealth of other cold and flu remedies are available to buy without a prescription. Many of these will also contain paracetamol or phenylephrine in their ingredients.

The antidiabetic medicines exenatide, lixisenatide and liraglutide may slow down the absorption of paracetamol into the bloodstream, so it might take longer to work if you're using one of these medicines to treat your diabetes. Ask your pharmacist for more advice. Combination products are marketed as comprehensive cold-fighting remedies, but the main benefit is convenience. If you're taking medicines for high blood pressure you shouldn't take Lemsip max flu lemon as well, because the pseudoephedrine may make your blood pressure medicine less effective. Lemsip max sinus sachets contain two active ingredients, paracetamol (1000mg) and phenylephrine hydrochloride (12.2mg). The sachets are lemon and menthol flavour.

Cold and flu medicines come in a range of formats including tablets, liquids and sachets (for making a hot drink). They typically contain paracetamol, phenylephrine (a decongestant), and caffeine. A traditional hot drink made from honey and lemon will have a similar effect if you need a soothing beverage for your throat. Why are some cold, cough and flu medicines no longer available? The product should not be used during pregnancy unless recommended by a healthcare professional (see section 4.6). You can also avoid cough syrups. They’re often high in sugar, and previous Which? research found the active ingredients in many of them (often guaifenesin) don't have good evidence behind their effectiveness either.Don't take Lemsip max cold & flu sachets if you're taking any of the following medicines, because the combination may increase your blood pressure: If you have one of these products and are using it for a child in this age group, you can keep using it, but should refer to the correct dosage instructions above.

What to know about getting a flu jab - who's eligible for a free one, and where's cheapest otherwise For the cheapest option, seek out own-brand or generic painkillers. Supermarkets and discount stores are often cheapest, and branded versions can cost nearly five times as much. According to research conducted by which.co.uk , branded cold and flu medicines like Lemsip and Sudafed can cost almost three times as much as own-brand products. This medicine is suitable for adults aged 16 years and over. How do Beechams cold and flu sachets work? There is also some evidence that a spoonful of honey dissolved in warm water is actually more effective than medicated products for reducing the frequency and severity of a cough.Look out for the active ingredients on the front of the box to see if there's a similar version that will work for you and costs less.



  • Fruugo ID: 258392218-563234582
  • EAN: 764486781913
  • Sold by: Fruugo

Delivery & Returns

Fruugo

Address: UK
All products: Visit Fruugo Shop